# SDR USAA2014070100006

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,583 hours, 19,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR ASSIST BOTTLE LOW.  SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
